Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Aknimegaz

Member
  • Total Reviews

    0
  • Content Count

    16
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Aknimegaz

  • Rank
    New Member

Profile Information

  • Gender
    Male
  • Location
    England

Recent Profile Visitors

1138 profile views
  • Klon

  1. Yes, I was on 70mg of Isotretinoin between Dec 07/Aug 08 and though my severe cystic acne has pretty much totally cleared, I'm still left with a red face and sore eyes, and if I bathe, my facial skin flakes like mad for a few hours (I like to be clean, but even rinsing my hair in the bath seems to exacerbate my face!) Moisturising or washing my face seems to make it go redder, though moisturising DOES solve the flaking problem (temporarily). If I don't wash/moisturise, my face is still red, but
  2. I've just been put on these, along with Differin cream. I was on 70mg of 'Tane until June and it TRULY worked but on finishing my 6 month course, some redness/irritation returned (though no cysts, and the yellowheads seem to die before they develop, leaving me scabby but free of pustules...!) The Differin cream is shat - I tried it for three days, and started getting painful swellings the like I have not witnessed since my pre-Tane days. To completely confirm my fears, I stopped applying it for
  3. To be honest, I was on 70mg and drank regularly. My bloodtests were always OK. I'd say it's wise to hold back as this stuff is pretty heavy on the liver but having a bit of a booze every now and then won't be too harmful.
  4. Hi all, I finished a 6 month course of Roaccutane (70mg daily) just over two weeks ago. What's happening now is I'm getting this outbreak of red 'flaky' spots around the sides of my nose and on my forehead, sort of between my eyebrows - they're like small yellowheads which almost immediately go dry and become like little scabs. These areas were really oily before, and they were the site of my most severe cystic acne. Is my face going to return to the mass of lumps it was before? I've got to sa
  5. ^I'm hearing you, fraxel. Shit, Prozac kind of long-term messed me up a tad after I'd stopped taking it, even if it worked like magic in the early days. And what about the breath thing, though - I've never had that before?
  6. Thanks for the replies, fraxel. Yeah, the rash is worrying me because I never get rashes, and I have an instinct that something isn't quite right. I mean, if the eczema is confined to my arms, and it's not too bad, then it's great trade-off against the cystic acne hell I had, but if I'm looking at something even worse, I'm going to have to get a lower dose. I mean, is 70mg a'normal' starting dose? I know three people who've been on it, and they were all between 10mg-40mg. PS: I tend to get v
  7. ^I've been reading your posts regarding this, fraxel, and they scared the scheisse out of me. Yeah, my arms went dry over the weekend and I got just a *little* concerned. My skin is a strange combination - very oily around my cheeks, nose, forehead, chest, midriff, dry in others (like my arms!) I think I might just give the dermatologist a call tomorrow... How many Mg were you on, fraxel, and for how long until the symptoms started?
  8. Hi, I've been on Isotretinoin/(Ro)Accutane 70mg for nearly 7 weeks. I had REALLY bad cyst-type acne, really painful, with lumps the size of grapes and lots of redness. Now, this stuff has made a massive improvement in my acne. Basically, the lumps don't grow anymore, I don't get any pain, and all I have left of the cysts - bar a few on my neck where my beard hairs grow - are the remnants of two particularly gigantic lumps on either side of my jaw (which are slowly, stubbornly fading away.) I A
  9. Thanks for the reply, blu. I weigh 11stone and a bit, so I'd say I'm 151-155lbs. As I'm from the UK, Roaccutane is very hard to get hold of and it took me nearly two years to get it. I think it's prescribed over a short period, you revisit the derm, and they prescribe you some more (you can only get it in hospitals in the UK.) I'm starting off on a 6-week course, then have to go back to the hospital to get some more, with bloodtests inbetween. My last blood test after seeing the dermatologist
  10. Hi all, Just before Christmas, I got hold of a six week prescription for 70mg of Isotretinoin/Roaccutane/Accutane, to get rid of severe cysts on the sides of my face and jaw. I've never taken the stuff before and feel kind of dubious about its strength, but my face is a desperate mess and I NEED to get rid of the acne - I look like a Swedish meatball lunch at the best of times, and the contents of a tin of chopped tomatoes at worst. Now, as it's been Christmas, I postponed taking it because of
  11. Thanks for your detailed response, Madeline The Retin-A I'm using is 0.025% and my doctor told me to take it twice a day. On some occasions I have gone a day without it and there's been no significant problems. At the moment, I am only using Retin-A, Erythromycin and Ibuprofen to numb the pain/inflammation. I don't use a moisturiser - I'm not sure if I should moisturise or not because on the few occasions I've tried it, I've developed even more yellowheads(!!!!) Any advice on this? Last nigh
  12. Again, thanks for all the helpful responses. Today it's been the most painful it's probably ever been. I tried to call the derm to fast-track my appointment but it was on answerphone all afternoon. The area at the left side of my nose is full of crackly bits where the Retin-A has dried stuff out and it's mega-stiff and icky, sort of like 'rhino-skin' in appearance. Then I get THREE yellowheads suddenly break out on the left side of my nose(!) I took a pic, though it's not that great and doe
  13. Thanks for all your replies. @TheChangingMan, in terms of antibiotics, I'm currently taking 500mg of Erythromycin once at morning, once at night. I did run out of them for about 10 days but I got some more a few days ago. I hope they take the edge off a bit, though they haven't been that fantastic so far.
  14. Hi all, I've been using Retin-A for about two months. My cystic acne has got REALLY bad, it seems to be getting to The Elephant Man phase at this moment in time, but I've been told that this is quite a common side effect with this stuff (like I was told with Differin, Finacea, Duac, yada-yada, etcetera etcetera n' all that...) Retin-A makes me flake *MEGA*. I don't mind the wispy, almost elegant wafer thin slivers that come off in beautifully peely strips, but the unsightly white (multitudinous)
×